3 ms·
It's way too nasty a drug IME. The side effects can be really unpleasant, not even considering the possible long term effects. But it would make sense for medi
by WalterSear 7y ago
It's way too nasty a drug IME. The side effects can be really unpleasant, not even considering the possible long term effects.
But it would make sense for medical staff and other people in high risk occupations.
- pbreit 7y agoIt's taken regularly by millions. Are the side effects really that nasty?
- WalterSear 7y agoI can only speak from my own experience, taking it prophylactically while traveling overseas in a malaria prone area. I had to discontinue it after 5 days because it was keeping me from my work: profound, irrational depression, constant cold sweats, painful tinnitus, nausea and disabling fatigue. Perhaps these side effects would have gone away over the long term. Autoimmune diseases, can be way, way worse, particularly arthropathies, since, if unchecked, they cause permanent damage. Also IME, as a rule disease modifying drugs have really nasty side effects. You take them anyway, because you have no better alternative :(
- casion 7y agoI take 600mg hydroxychloroquinine daily with no side effects, it varies from person to person.